# SDR 03FDEA01344

- Difficulty date: August 2, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT (2 PLACES) RIGHT SIDE BETWEEN STA Y 475.0 TO 495.0 LONGERONS 45R TO 46R (A = APPROX 1.5 INCH D; B = APPROX 0.50 INCH D).  FUSELAGE SKIN DENT ( 2 PLACES ) RT SIDE BETWEEN STA Y = 475.0 TO 495.0   LONGERONS 45 RT TO 46 RT ( A = APPROX. 1.5 INCH D; B = APPROX. 0.50 INCH D ) REPAIRED CARRID OUT AS PER SRM 53-20-00 VOL.1.
